The Stacks Project


Bibliography item: Kaw97

authorKawamata, Yujiro
titleSubadjunction of log canonical divisors for a subvariety of codimension $2$
year1997
typeincollection
publisherAmer. Math. Soc.
seriesContemp. Math.
booktitleBirational algebraic geometry (Baltimore, MD, 1996)
volume207
addressProvidence, RI
pages79–88

BibTeX code

You can use the following code to cite this item yourself.

@incollection{Kaw97,
  author = {Kawamata, Yujiro},
  title = {Subadjunction of log canonical divisors for a subvariety of codimension {$2$}},
  year = {1997},
  publisher = {Amer. Math. Soc.},
  series = {Contemp. Math.},
  booktitle = {Birational algebraic geometry (Baltimore, MD, 1996)},
  volume = {207},
  address = {Providence, RI},
  pages = {79--88},
}